# SDR CA090922007

- Difficulty date: September 21, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 8,497 hours
- Engine: Allsn 250C20J
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4536604
- Condition: Failed
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) E.L.T SWITCHED ON WITH NO REASON AND WOULD NOT RESPOND TO RESET, NOT FROM REMOTE SWITCH AND NOT DIRECTLY FROM E.L.T SWITCH. E.L.T BATTERIES NEEDED TO BE DISCONNECTED TO DEACTIVATE THE E.L.T ALARM. E.L.T REMOVED AND SENT BY DUCEY AVIONICS TO MANUFACTURER FOR DIAGNOSTIC. (TC# 20090922007)
